# SDR AALA202107081555

- Difficulty date: June 14, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT TRACK LOCATED BETWEEN FR20 TO FR24 AT -Y765 CORROSION MEASURING L=1.970 INCHES W=0.756 INCHES D=0.061 INCHES. REPLACED SEAT TRACK PER SRM 51-72-11-911-001, DWG D53112812 AND DWG D53110984.
